# SDR AALA202510201129

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Leaking
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: D QTY LOW C APPEARS TO BE LOSING 0.01 PER 10 MINUTE INTERVALS. EMERGENCY DECLARED LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED L/H GEAR TRUCK POSITION ACTUATOR IAW AMM 32-32-18.
